# SDR USAA980108

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233US
- Make and model: Boeing 737201
- Aircraft serial: 22273
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540
- Part time: 46,595 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND .25 INCH CRACK AT 2 EACH SKIN ATTACH FASTENER HOLES 7 INCHES AND 8 INCHES FORWARD OF BS 540 FRAME S15R STRINGER FUSELAGE.  INSTALLED STRINGER SPLICE AND REPAIRED PER SRM 53-10-3 FIG 1 AND EA 43631.  (X)
